Discussion Forum

To Reiki Practitioners and Energy Healers…?

Do you think it is possible for certain modern pharmaceutical drugs to cause energy blockages, such as psychological medications who have sexual side effects causing a block in the second (sacral) plexus chakra? (Do you believe the physical [side] effects of medications can affect the energetic body?)

Thanks in advance!
Er… sure it’s okay for me… I was just asking if anyone agreed with the idea. What do you mean a ‘personal’ affector???
Actually I am more concerned with the sexual side effects of birth control drugs. And could you please recommend some qi-gong movements specificaly for the sacral plexus? I would REALLY appreciate it. I once tried looking online for some and couldn’t find any.

P.S. I am a Level II Reiki Practitioner myself.
Here is another related question I posted to give more details to the nature of the question above:

Are there any women here who have suffered from a loss of libido from taking birth control? How did you deal with it? Are there any women who found ways to cope with it withOUT going OFF of birth control? Have people found that birth control that uses that different hormone (DSRVP? or something like that…) has a lower incident of causing lack of libido? Also, I experience an inability to become aroused… is that also part of this side effect?

It has been really difficult dealing with this and when I went to the doctor to discuss it, their only suggestion was to try family planning and my husband (and I) aren’t willing to take that much of a chance with getting pregnant. What should I do????

I’ve been on Depo-Provera (the shot you get every 3 months), Orth-Evra (the patch), and now I’m using Nuva Ring. They all had the same effect on me.
And, yes, I am very artistic. I draw and sing a lot. I have been told by reiki practitioners other than myself that I have a pretty bad blockage at my sacral plexux to the point of almost no energy flow below that point on my body.

I was just wondering if since problems in energy flow cause physical dis-ease and disorder, if physical dis-ease and disorder (from the use of medication) can, therefore, cause problems in energetic flow.

It would make sense that it works both ways since everything is intereconnected. I just wanted to get some other peoples’ input. And I DO do self healings, but I have been thinking that some qi-gong movements would be really helpful, but I can’t seem to find any.

5 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
NathanOhio HealerWhite WolfsverthfreyrThamburaan Recent comment authors
  Subscribe  
newest oldest most voted
Notify of
Nathan
Guest
Nathan

Absolutely, I do! In fact, for this very reason, I abstain from 100% of drugs, and have ever since I was a kid. As a kid, I would only take aspirin, and for several years now, I won’t even take that. No pain killers, no nothing.

Ohio Healer
Guest
Ohio Healer

Everything we put into our bodies affects us on all levels, potentially causing imbalances everywhere. We’re nothing but a bunch of energy, and so’s everything else. Why limit your search of opening up a single chakra to one discipline? Check your local library for for video tapes or DVD’s and try a bunch! Not everything’s going to work for everybody, so check out several of them and stick with what works for you:-)

White Wolf
Guest
White Wolf

Blessings Rogue, Absolutely I believe modern drugs affect us on an energetic level. There is a symbiotic relationship between our energetic bodies and our mental, emotional, and physical selves. In Reiki we are taught that all things have a root on an energetic level, and this true. Still, whatever we subject ourselves to can also have an affect on all levels of our being. Practicing Reiki on yourself is always a benefit. I highly recommend it, especially if you are taking a prescription on a regular basis. The Reiki will help to counteract the side affects of the medication. I… Read more »

sverthfreyr
Guest
sverthfreyr

I do not know what the specific energetic effects of specific drugs are. However, there is no doubt that anything that we take into our body has an effect on our energy. In all cases, the positive effects of the medications must be weighed with any negative effects or side effects that they cause. If you are on these medications, it is important that you stay on them until you have consulted with your doctor about the side effects. In the cases of many psychotropic medications, it is dangerous to stop using them without being properly weened off by a… Read more »

Thamburaan
Guest
Thamburaan

i do believe that.because i am a personal affector… i am against medications.is dat ok for u..